MathSciNet Relay Station
MathSciNet bibliographic data
MR1269677 (95b:58010) 58B20 (34C99 46N20 47H09 47N20)
Nussbaum, Roger D. Finsler structures for the part metric and Hilbert's projective metric and applications to ordinary differential equations. Differential Integral Equations 7 (1994), no. 5-6, 1649–1707.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement